# SDR SWAA2025070888433

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N8850Q
- Make and model: Boeing 737-8
- Aircraft serial: 67498
- Aircraft time: 7,835 hours, 4,318 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 LOW.  REMOVED AND REPLACED CREW 02 BOTTLE PER AMM 12-15-21 AND IN ACCORDANCE WITH MT 835-PRD-01-01.
